Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 57, NWS Albuquerque, NM

May 29, 20087 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 29, 2008, 8:02 AM MDT for 7 counties in New Mexico. It took effect at May 29, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2008, 8:02 AM MDT (14:02 UTC)
In effect from
May 29, 2008, 12:00 PM MDT
Expired
May 29, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 2.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 291402
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 AM MDT THU MAY 29 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR STRONG WINDS AND
LOW HUMIDITIES ACROSS WESTERN PORTIONS OF THE FORECAST AREA...

.WINDS WILL TURN MORE SOUTHWESTERLY TODAY WITH STRONG GUSTS
EXPECTED THROUGHOUT THE MID/LATE AFTERNOON. IN ADDITION...DRIER
AIR WILL MIX DOWN TO THE SURFACE AND CREATE VERY LOW HUMIDITY
READINGS. THE FAVORED AREA FOR THE STRONGEST WINDS AND LOWEST
HUMIDITY WILL BE FOUND ALONG THE CONTINENTAL DIVIDE WESTWARD TO
THE ARIZONA STATE LINE.

NMZ101-105-109-292130-
/O.UPG.KABQ.FW.A.0054.080529T1800Z-080530T0200Z/
/O.NEW.KABQ.FW.W.0057.080529T1800Z-080530T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
802 AM MDT THU MAY 29 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

52
1 follow-up statement
000 
WWUS85 KABQ 292048
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MDT THU MAY 29 2008

...RED FLAG WARNING TO CONTINUE THIS AFTERNOON FOR STRONG WINDS
AND LOW HUMIDITIES ACROSS WESTERN PORTIONS OF THE FORECAST AREA...

.GUSTY SOUTHWEST WINDS AND LOW HUMIDITY WILL CONTINUE TO AFFECT
WESTERN PORTIONS OF THE FORECAST AREAS THROUGH THE REMAINDER OF
THIS AFTERNOON. 1 TO 2 HOURS OF CRITICAL FIRE WEATHER CONDITIONS
WILL ALSO AFFECT CENTRAL AREAS SUCH AS THE RIO GRANDE VALLEY
AND AREAS ALONG INTERSTATE 25 BETWEEN LAS VEGAS AND RATON. 

NMZ101-105-109-300200-
/O.CON.KABQ.FW.W.0057.000000T0000Z-080530T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
248 PM MDT THU MAY 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 29, 3:00 AM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 29, 3:00 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT THU MAY 29 2008

.DISCUSSION...
THUNDERSTORMS STILL ONGOING OVER FAR NORTHEAST NEW MEXICO NEAR MID
LEVEL SHORT WAVE EMBEDDED IN RAPID SOUTHWEST FLOW ALOFT...BUT THIS
ACTIVITY WILL LIKELY WANE BEFORE SUNRISE.

SURFACE ANALYSIS SHOWS PLENTY OF LOW LEVEL MOISTURE REMAINS IN PLACE
ACROSS THE EASTERN 2/3 OF THE STATE. DEW POINTS STILL AROUND 50
DEGREES IN ABQ AT THIS TIME.  SW FLOW ALOFT WILL MIX OUT THE LOW
LEVELS ACROSS THE WESTERN HALF OF AREA THIS MORNING...BUT CAN NOT
RULE OUT AN ISOLATED THUNDERSTORM FORMING LATE THIS MORNING OR EARLY
THIS AFTERNOON ALONG THE CENTRAL MOUNTAIN CHAIN.  FROM MID AFTERNOON
THROUGH MID EVENING...DRY LINE INDUCED THUNDERSTORMS SHOULD BE
CONFINED TO THE FAR EASTERN PLAINS. DO NOT SUSPECT WIDESPREAD SEVERE
WEATHER AS ON WEDNESDAY...BUT CAN NOT RULE OUT A STRONG TO SEVERE
STORM WITH LARGE HAIL DURING PEAK HEATING WHEN MODERATE TO STRONG
INSTABILITY WILL BE PRESENT.  UNIDIRECTIONAL FLOW WILL MAKE SHEAR
WEAK AND LONG LIVED SUPERCELLS UNLIKELY...ALTHOUGH DAMAGING STRAIGHT
LINE WINDS ARE NOT OUT OF THE QUESTION AS DRIER AIR PUNCHES
NORTHEASTWARD.

DRIER AND QUITE WARM AIR SHOULD THEN DOMINATE MUCH OF THE AREA
FRIDAY THROUGH MONDAY OR TUESDAY AS WEST TEXAS/CHIHUAHUA UPPER HIGH
BUILDS NORTHWARD.  HIGH TEMPERATURES OF 5 TO 15 DEGREES ABOVE NORMAL
CAN BE EXPECTED WITH PARTS OF THE SE PLAINS POSSIBLY REACHING THE
TRIPLE DIGITS.  ABOUT THE ONLY CHANCE FOR PRECIP MAY COME TO THE
NORTHEAST AS BACKDOOR COLD FRONTS FLIRT WITH THAT PART OF THE STATE.
WILL LEAVE IN SMALL POPS SAT NGT AND SUNDAY...MODELS DEPICT ONLY A
LIMITED MOISTURE INTRUSION.

THE HIGH IS EXPECTED TO GIVE WAY TO AN UPPER TROUGH ON WEDNESDAY
WHICH MAY SET OFF A FEW STORMS AND BRING TEMPS BACK DOWN TO NORMAL
IN THE PROCESS...KD

&&

.AVIATION...
MVFR AND IFR CONDITIONS WILL REMAIN ACROSS NORTHEASTERN AREAS
THROUGH THE EARLY MORNING HOURS WITH ADDITIONAL LOW CLOUDS
DEVELOPING IN EAST CENTRAL AREAS BY SUNRISE. LOW CLOUDS AND ANY
AREAS OF FOG WILL BURN OFF BY MID TO LATE MORNING. GUSTY SOUTHWEST
WINDS TO 35KT WILL OCCUR OVER WESTERN AREAS INCLUDING TAF SITES KFMN
AND KGUP AS WELL AS IN THE FAR NORTHEAST PORTIONS OF THE STATE.
OTHER CONCERNS FOR THURSDAY AFTERNOON WILL BE ISOLATED THUNDERSTORMS
EAST OF THE CENTRAL MOUNTAIN CHAIN. BEST CHANCE FOR STORMS WILL BE
NEAR THE TX BORDER...ESPECIALLY IN THE NORTHEAST. GUSTY WINDS WILL
BE PRIMARY HAZARD WITH ANY STORMS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
WILL UPGRADE FIRE WX WATCH TO RED FLAG WARNING FOR WESTERN ZONES OF
101...105...AND 109. MODELS ARE HINTING AT MUCH LESS WINDINESS IN
THE WEST...SO CONFIDENCE IS A BIT LOWER IN MEETING THE NECESSARY
WIND CRITERIA FOR THE WARNING. STILL THINK THAT HIGH MIXING HEIGHTS
WILL PULL DOWN SOME OCCASIONAL STRONG GUSTS IN THE VERY LATE
AFTERNOON. IT WILL ALSO BE QUITE BREEZY ACROSS THE NORTH CENTRAL
AREAS WHERE 1 TO 2 HOURS OF CRITICAL FIRE WX WILL BE POSSIBLE.
ALSO...SOME UNCERTAINTY EXISTS REGARDING PLACEMENT OF THUNDERSTORM
ACTIVITY THIS AFTERNOON WITH THE PRIMARY CONCERN BEING PLACEMENT OF
THE LOW LEVEL MOISTURE/DRYLINE. MODELS ARE SPEEDING UP THE EASTWARD
PROGRESSION OF THE MOISTURE...HOWEVER HAVE OPTED TO KEEP ISOLATED
THUNDERSTORMS ALONG AND EAST OF THE CENTRAL MOUNTAINS WITH BEST
CHANCES TOWARD THE TX BORDER.

DRY CONDITIONS WILL CONTINUE ON FRIDAY...BUT WINDS LOOK TO REMAIN
BELOW CRITICAL THRESHOLDS. A WARM AND DRY WEEKEND WILL ALSO BE ON
TAP DUE TO A RIDGE ALOFT BUILDING SOUTH OF THE AREA. WINDS WILL BE
OCCASIONALLY BREEZY IN THE AFTERNOON BUT ARE NOT EXPECTED TO
STRENGTHEN TOO MUCH.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  84  43  86  44 /   5   0   0   0
GALLUP..........................  82  36  82  36 /   5   0   0   0
GRANTS..........................  83  39  84  38 /   5   0   0   0
GLENWOOD........................  90  45  91  47 /   5   0   0   0
CHAMA...........................  74  30  74  33 /  10   0   0   0
LOS ALAMOS......................  78  46  80  48 /  10   0   0   0
RED RIVER.......................  69  31  70  30 /  10   0   0   0
TAOS............................  78  38  80  35 /  10   0   0   0
SANTA FE........................  81  44  82  46 /  10   0   0   0
SANTA FE AIRPORT................  84  47  85  47 /  10   0   0   0
ESPANOLA........................  85  43  86  42 /  10   0   0   0
ALBUQUERQUE HEIGHTS.............  90  57  90  58 /  10   0   0   0
ALBUQUERQUE VALLEY..............  91  50  92  50 /  10   0   0   0
ALBUQUERQUE FOOTHILLS...........  86  53  87  55 /  10   0   0   0
ALBUQUERQUE WEST MESA...........  89  51  91  52 /  10   0   0   0
SOCORRO.........................  90  53  93  55 /  10   0   0   0
SANDIA PARK/CEDAR CREST.........  80  46  82  46 /  10   5   0   0
MORIARTY/ESTANCIA...............  84  46  89  48 /  10   5   0   0
CARRIZOZO.......................  86  54  91  54 /  10   0   0   0
RUIDOSO.........................  80  49  85  50 /  20   0   0   0
RATON...........................  82  43  85  44 /  20  10   0   0
LAS VEGAS.......................  80  48  82  45 /  20   0   0   0
ROY.............................  82  53  85  51 /  20  10   0   0
CLAYTON.........................  87  58  89  56 /  20  20   0   0
SANTA ROSA......................  86  53  92  54 /  20   5   0   0
TUCUMCARI.......................  90  60  96  59 /  20  10   0   0
FORT SUMNER.....................  87  59  94  58 /  20  10   0   0
CLOVIS..........................  88  60  96  58 /  20  10   0   0
PORTALES........................  88  60  96  59 /  20  10   0   0
ROSWELL.........................  90  63 100  62 /  20  10   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ101-105-109.

&&

19/52
Hazardous weather outlook, May 29, 5:42 AM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MDT THU MAY 29 2008

NMZ001>021-026-301200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
542 AM MDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR THE WEST CENTRAL AND SOUTHWEST
MOUNTAINS ALONG WITH THE NORTHWEST PLATEAU THIS AFTERNOON AND
EVENING WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

AN ISOLATED STRONG OR SEVERE STORM PRODUCING DAMAGING WINDS OR
LARGE HAIL IS POSSIBLE DURING THE LATTER HALF OF THE AFTERNOON
ACROSS EASTERN NEW MEXICO...GENERALLY EAST OF A LINE FROM RATON TO
FORT SUMNER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SEVERE WEATHER OR WILDFIRES.

19

In the hours before

Local storm report, May 29, 3:10 AM MDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 AM MDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             LOS ALAMOS              35.89N 106.28W
05/28/2008  M0.75 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

0338 PM     HAIL             10 NE STANLEY           35.25N 105.85W
05/28/2008  E1.00 INCH       SANTA FE           NM   PUBLIC

0340 PM     HAIL             3 NE STANLEY            35.18N 105.94W
05/28/2008  M1.00 INCH       SANTA FE           NM   CO-OP OBSERVER

0400 PM     TSTM WND DMG     1 SSW SANTA CRUZ        35.97N 106.03W
05/28/2008                   SANTA FE           NM   PUBLIC

            SCREENS BLOWN OUT OF PORCH.

0405 PM     HAIL             2 ESE STANLEY           35.13N 105.94W
05/28/2008  M1.75 INCH       SANTA FE           NM   TRAINED SPOTTER

0409 PM     FLASH FLOOD      5 ESE STANLEY           35.12N 105.89W
05/28/2008                   SANTA FE           NM   TRAINED SPOTTER

0424 PM     HAIL             WHITE ROCK              35.80N 106.21W
05/28/2008  M0.75 INCH       SANTA FE           NM   PUBLIC

0430 PM     HAIL             2 W LOS ALAMOS          35.89N 106.32W
05/28/2008  E0.88 INCH       LOS ALAMOS         NM   PUBLIC

            HAILED FROM 430 TO 440 PM.

0430 PM     HAIL             2 W LOS ALAMOS          35.89N 106.32W
05/28/2008  E0.88 INCH       LOS ALAMOS         NM   PUBLIC

            HAILED FROM 430 TO 435 PM.

0431 PM     HAIL             2 W LOS ALAMOS          35.89N 106.32W
05/28/2008  E1.00 INCH       LOS ALAMOS         NM   PUBLIC

            HAILED FROM 431 TO 446 PM.

0435 PM     HAIL             2 W LOS ALAMOS          35.90N 106.32W
05/28/2008  E0.88 INCH       LOS ALAMOS         NM   PUBLIC

            HAILED FROM 435 TO 445 PM.

0440 PM     HAIL             2 W LOS ALAMOS          35.89N 106.32W
05/28/2008  E0.75 INCH       LOS ALAMOS         NM   PUBLIC

            HAILED FROM 440 TO 448 PM.

0442 PM     HAIL             LOS ALAMOS              35.89N 106.28W
05/28/2008  E0.75 INCH       LOS ALAMOS         NM   OTHER FEDERAL

0445 PM     HAIL             BANDELIER NATIONAL MONU 35.78N 106.27W
05/28/2008  E1.75 INCH       SANDOVAL           NM   PARK/FOREST SRVC

0445 PM     HAIL             VILLANUEVA              35.27N 105.36W
05/28/2008  M2.10 INCH       SAN MIGUEL         NM   PUBLIC

0509 PM     HAIL             1 ESE ESPANOLA          36.00N 106.05W
05/28/2008  E1.00 INCH       SANTA FE           NM   PUBLIC

            HAILED FROM 509 TO 519 PM.

0510 PM     HAIL             1 W RUIDOSO             33.37N 105.66W
05/28/2008  M0.75 INCH       LINCOLN            NM   CO-OP OBSERVER

0515 PM     HAIL             1 NE ESPANOLA           36.01N 106.06W
05/28/2008  E1.00 INCH       SANTA FE           NM   PUBLIC

            HAILED FROM 515 TO 520 PM.

0525 PM     HAIL             10 N ESPANOLA           36.15N 106.07W
05/28/2008  E0.88 INCH       RIO ARRIBA         NM   PUBLIC

0530 PM     HAIL             2 NW RIBERA             35.39N 105.47W
05/28/2008  M0.88 INCH       SAN MIGUEL         NM   PUBLIC

0533 PM     HAIL             1 ESE ESPANOLA          36.00N 106.05W
05/28/2008  E1.00 INCH       SANTA FE           NM   PUBLIC

0540 PM     HAIL             2 SSW FORT STANTON      33.47N 105.54W
05/28/2008  M0.75 INCH       LINCOLN            NM   OTHER FEDERAL

0540 PM     TSTM WND DMG     PENASCO                 36.17N 105.70W
05/28/2008                   TAOS               NM   PUBLIC

            TWO BARNS BLOWN DOWN AND ANOTHER HALF DESTROYED. ONE GOOD
            SIZED WILLOW TREE BLOWN DOWN.

0540 PM     HAIL             1 SE RIO LUCIO          36.19N 105.72W
05/28/2008  E0.75 INCH       TAOS               NM   PUBLIC

0540 PM     HAIL             1 SSW PENASCO           36.17N 105.70W
05/28/2008  E0.75 INCH       TAOS               NM   PUBLIC

            HAILED FROM 540 TO 543 PM.

0630 PM     HAIL             2 SSW CONCHAS           35.37N 104.20W
05/28/2008  E2.00 INCH       SAN MIGUEL         NM   PUBLIC

            HAILED FROM 630 TO 650 PM.

0635 PM     HAIL             3 SW CONCHAS            35.37N 104.22W
05/28/2008  E1.75 INCH       SAN MIGUEL         NM   PUBLIC

0644 PM     HAIL             CONCHAS                 35.40N 104.19W
05/28/2008  M1.25 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

0645 PM     HAIL             2 SSW CONCHAS           35.37N 104.20W
05/28/2008  E1.75 INCH       SAN MIGUEL         NM   PUBLIC

            HAILED FROM 645 TO 655 PM.

0700 PM     HAIL             CONCHAS                 35.40N 104.19W
05/28/2008  E2.75 INCH       SAN MIGUEL         NM   EMERGENCY MNGR

0749 PM     HAIL             CONCHAS                 35.40N 104.19W
05/28/2008  E1.75 INCH       SAN MIGUEL         NM   AMATEUR RADIO

0823 PM     HAIL             5 NW TUCUMCARI          35.22N 103.79W
05/28/2008  M0.88 INCH       QUAY               NM   TRAINED SPOTTER

0825 PM     HAIL             5 N TUCUMCARI           35.24N 103.73W
05/28/2008  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

0843 PM     HAIL             LOS MONTOYAS            35.42N 105.21W
05/28/2008  M0.88 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

0927 PM     TORNADO          9 N TUCUMCARI           35.30N 103.73W
05/28/2008                   SAN MIGUEL         NM   LAW ENFORCEMENT

            BRIEF TOUCHDOWN. NO KNOWN DAMAGE AT THIS TIME.

0951 PM     FLASH FLOOD      6 NNW TUCUMCARI         35.24N 103.77W
05/28/2008                   QUAY               NM   LAW ENFORCEMENT

            STATE ROAD 104 WASHED OUT. TRAFFIC BLOCKED BY POLICE.

1105 PM     HAIL             5 NW NARA VISA          35.66N 103.16W
05/28/2008  E0.88 INCH       QUAY               NM   TRAINED SPOTTER

&&

KD

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel59 min
May 28, 6:02 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 28, 6:11 PM MDTFlash Flood WarningABQGuadalupe, San Miguel2 hr
May 28, 6:15 PM MDTTornado WarningABQChaves45 min
May 28, 6:31 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel44 min
May 28, 7:05 PM MDTSevere Thunderstorm WarningABQGuadalupe40 min
May 28, 7:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, Quay, San Miguel60 min
May 28, 7:35 PM MDTTornado WarningABQGuadalupe, Quay, San Miguel40 min
May 28, 7:43 PM MDTSevere Thunderstorm WarningABQColfax, Mora51 min
May 28, 7:44 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel2 hr
May 28, 8:07 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel113 min
May 28, 8:14 PM MDTTornado WarningABQHarding, Quay, San Miguel46 min
May 28, 8:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance39 min
May 28, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel62 min
May 28, 9:00 PM MDTTornado WarningABQQuay45 min
May 28, 9:04 PM MDTFlash Flood WarningABQHarding, Quay116 min
May 28, 9:37 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel113 min
May 28, 9:43 PM MDTSevere Thunderstorm WarningABQQuay35 min
May 28, 10:33 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union42 min
May 28, 11:14 PM MDTSevere Thunderstorm WarningABQQuay, Union21 min
May 29, 12:22 AM MDTSevere Thunderstorm WarningABQColfax34 min
May 29, 2:23 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe67 min
May 29, 2:39 PM MDTSevere Thunderstorm WarningABQHarding, Union66 min
May 29, 3:35 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt55 min
May 29, 3:43 PM MDTSevere Thunderstorm WarningABQUnion32 min
May 29, 3:46 PM MDTSevere Thunderstorm WarningABQChaves59 min
May 29, 4:24 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt66 min
May 29, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt60 min
May 29, 5:31 PM MDTSevere Thunderstorm WarningABQCurry, Quay14 min
May 29, 5:43 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt62 min
May 29, 5:47 PM MDTSevere Thunderstorm WarningABQCurry, Quay44 min

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.